# SDR UPS05443815

- Difficulty date: January 13, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B048752
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020 TO 1040 AFT RT WINDOW FORGING REMOVED FOUND STR CORROSION CRACKED.  CORROSION BLEND OUT 0.100 BY 1 BY 10 INCHES EXCEED SRM LIMIT.  ALL REPAIR PARTS AND NEW STRINGER SEGMENT INSTALLED AS PER RS R-53-41-35252 AND ENGINEERING FILE NUMBER : 747-53-20221.
